# SDR 2005FA0001107

- Difficulty date: July 20, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N112CM
- Make and model: Raythn 390
- Aircraft serial: RB123
- Engine: Wilint FJ44
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 530323
- Part serial: 0451
- Condition: Seized
- Location: Door Seal
- Part time: 116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: (PT1838110)  DOOR SOLENOID FAILED IN OPEN POSITION.  WITH EITHER ENGINE RUNNING, THE DOOR COULD NOT BE OPENED/CLOSED DUE TO INFLATED SEAL.  SOLENOID REPLACED, OPERATIONAL CHECK GOOD.  (K)
